MathSciNet Relay Station
MathSciNet bibliographic data
MR349367 (50 #1861) 02F30
Nelson, G. C. Many-one reducibility within the Turing degrees of the hyperarithmetic sets $H\sb{a}(x)$. Trans. Amer. Math. Soc. 191 (1974), 1–44.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement